RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 3, Pages 417–453 (Mi tvp4519)  

This article is cited in 5 scientific papers (total in 5 papers)

Second order approximations for slightly trimmed means

N. V. Gribkovaa, R. Helmersb

a St. Petersburg State University, Department of Mathematics and Mechanics
b Centre for Mathematics and Computer Science

DOI: https://doi.org/10.4213/tvp4519

Full text: PDF file (365 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:3, 383–412

Bibliographic databases:

Received: 11.06.2010
Revised: 06.02.2013

Citation: N. V. Gribkova, R. Helmers, “Second order approximations for slightly trimmed means”, Teor. Veroyatnost. i Primenen., 58:3 (2013), 417–453; Theory Probab. Appl., 58:3 (2014), 383–412

Citation in format AMSBIB
\Bibitem{GriHel13}
\by N.~V.~Gribkova, R.~Helmers
\paper Second order approximations for slightly trimmed means
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 3
\pages 417--453
\mathnet{http://mi.mathnet.ru/tvp4519}
\crossref{https://doi.org/10.4213/tvp4519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3403003}
\elib{https://elibrary.ru/item.asp?id=21277110}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 3
\pages 383--412
\crossref{https://doi.org/10.1137/S0040585X97986618}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342489300003}
\elib{https://elibrary.ru/item.asp?id=23988801}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4519
  • https://doi.org/10.4213/tvp4519
  • http://mi.mathnet.ru/eng/tvp/v58/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Gribkova, R. Helmers, “On a Bahadur-Kiefer representation of von Mises statistic type for intermediate sample quantiles”, Probab. Math. Statist., 32:2 (2012), 255–279  mathscinet  zmath  isi  elib
    2. A. Ciginas, “Second-order approximations of finite population $L$-statistics”, Statistics, 47:5 (2013), 954–965  crossref  mathscinet  zmath  isi
    3. N. Gribkova, “Cramér type moderate deviations for trimmed $L$-statistics”, Math. Methods Stat., 25:4 (2016), 313–322  crossref  mathscinet  zmath  isi
    4. N. Gribkova, “Cramer-type moderate deviations for intermediate trimmed means”, Commun. Stat.-Theory Methods, 46:23 (2017), 11918–11932  crossref  mathscinet  zmath  isi
    5. N. Gribkova, “Cramer type large deviations for trimmed $L$-statistics”, Probab. Math. Statist., 37:1 (2017), 101–118  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:330
    Full text:97
    References:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021